Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2015, 11:14 PM EDT for Westmoreland County, Pennsylvania. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 11:14 PM EDT (03:14 UTC)
- Expired
- Jun 15, 2015, 8:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 95 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:46 AM EDT | FLASH FLOOD | Ligonier, PA | DARLINGTON ROAD FLOODED. IN ADDITION... AN UNOCCUPIED VEHICLE WAS STUCK IN FLOODED ROADWAY... OLD RT 119... IN HEMPFIELD TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
722
WGUS51 KPBZ 150315
FFWPBZ
PAC129-150615-
/O.NEW.KPBZ.FF.W.0018.150615T0314Z-150615T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1114 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 215 AM EDT
* AT 1114 PM EDT...DOPPLER RADAR INDICATED ANOTHER LINE OF
THUNDERSTORMS PRODUCING HEAVY RAIN MOVING ACROSS THE WARNED AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DERRY...LIGONIER...NEW FLORENCE...SEWARD...BOLIVAR...LAUREL
MOUNTAIN...DONEGAL...CHAMPION...JONES MILLS...LAUREL MOUNTAIN STATE
PARK...LOYALHANNA GORGE AND ACME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4016 7914 4016 7916 4012 7917
4012 7921 4004 7929 4004 7934 4007 7935
4010 7940 4043 7925 4041 7916 4037 7912
4037 7910 4039 7908 4039 7904 4042 7903
4041 7899 4040 7898
$$2 follow-up statements
194
WGUS51 KPBZ 150548
FFWPBZ
PAC129-150915-
/O.EXT.KPBZ.FF.W.0018.000000T0000Z-150615T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
148 AM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 515 AM EDT
* AT 141 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DERRY...LIGONIER...NEW FLORENCE...SEWARD...BOLIVAR...LAUREL
MOUNTAIN...DONEGAL...CHAMPION...JONES MILLS...LAUREL MOUNTAIN STATE
PARK...LOYALHANNA GORGE AND ACME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4016 7914 4016 7916 4012 7917
4012 7921 4004 7929 4004 7934 4007 7935
4010 7940 4043 7925 4041 7916 4037 7912
4037 7910 4039 7908 4039 7904 4042 7903
4041 7899 4040 7898
$$
24167
WGUS51 KPBZ 150852
FFWPBZ
PAC129-151215-
/O.EXT.KPBZ.FF.W.0018.000000T0000Z-150615T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 AM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 815 AM EDT
* AT 451 AM EDT....PENN DOT IS REPORTING THEY ARE USING SNOW PLOWS
TO REMOVE DEBRIS AND WATER FROM FLOODING ON STATE ROUTE 30 EAST
BOUND. NUMEROUS ROADS ARE FLOODED AND CLOSED INCLUDING LOCATIONS
IN YOUNGWOOD...LIGONIER TOWNSHIP...AND STATE ROUTE 119 AT WILLOW
CROSSING ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DERRY...LIGONIER...NEW FLORENCE...SEWARD...BOLIVAR...LAUREL
MOUNTAIN...DONEGAL...CHAMPION...JONES MILLS...LAUREL MOUNTAIN STATE
PARK...LOYALHANNA GORGE AND ACME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4016 7914 4016 7916 4012 7917
4012 7921 4004 7929 4004 7934 4007 7935
4010 7940 4043 7925 4041 7916 4037 7912
4037 7910 4039 7908 4039 7904 4042 7903
4041 7899 4040 7898
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 10:30 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 14, 10:30 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT SUN JUN 14 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
10:30PM UPDATE...THUNDERSTORMS CONTINUE ACROSS THE REGION WITH
UNSTABLE AIRMASS DUE TO SIGNIFICANT AMOUNT OF MOISTURE. CURRENT
RADAR SHOWS MORE THUNDERSTORMS DEVELOPING ACROSS EASTERN OHIO DUE
TO ANOTHER PASSING SHORTWAVE ALOFT. THE THUNDERSTORMS WILL LIKELY
CROSS OVER WESTERN PA OVERNIGHT. HENCE...THE FLASH FLOOD WATCH
HAS BEEN EXPANDED IN COVERAGE AS WELL AS TIME. SEVERE THREAT IS
EXPECTED TO WANE WITH LOSS OF HEATING AND THE MAIN THREAT WILL
SHIFT OVER TO FLASH FLOODING ACROSS THE AREA.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.
THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.
.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR OHZ039>041-048>050.
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR PAZ007>009-013>016-
020>023-029-073>076.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT MONDAY FOR WVZ001-002.
&&Hazardous weather outlook, Jun 14, 3:24 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 324 PM EDT SUN JUN 14 2015 OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- 324 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012- 021>023-041-151930- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 324 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 14, 10:14 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1014 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0900 PM TSTM WND DMG 2 SSE DARLINGTON 40.79N 80.41W
06/14/2015 BEAVER PA 911 CALL CENTER
TREE DOWN BLOCKING OLD DARLINGTON RD
0949 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOODING
0949 PM FLASH FLOOD 1 SW OVERBROOK 40.38N 80.00W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
0955 PM FLASH FLOOD BRENTWOOD 40.37N 79.98W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
CLAIRTON BLVD FLOODED WITH CARS STALLED.
0959 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
HOLLOW RD
1000 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
WITH NO INJURIES
1005 PM FLASH FLOOD HAYS 40.39N 79.93W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
&&
EVENT NUMBER PBZ1501838
EVENT NUMBER PBZ1501839
EVENT NUMBER PBZ1501840
EVENT NUMBER PBZ1501841
EVENT NUMBER PBZ1501842
EVENT NUMBER PBZ1501843
EVENT NUMBER PBZ1501844
EVENT NUMBER PBZ1501845
XXSpecial weather statement, Jun 14, 10:28 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1028 PM EDT SUN JUN 14 2015 PAZ021>023-073-150315- INDIANA-WESTMORELAND-ALLEGHENY-ARMSTRONG- 1028 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN INDIANA...SOUTH CENTRAL ARMSTRONG...EAST CENTRAL ALLEGHENY AND CENTRAL WESTMORELAND COUNTIES... AT 1027 PM EDT...A STRONG THUNDERSTORM WAS OVER CHURCHILL...OR NEAR PENN HILLS...MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PITTSBURGH...PENN HILLS...MONROEVILLE...GREENSBURG...MCKEESPORT... JEANNETTE...LATROBE...SHALER TOWNSHIP...PLUM...WEST MIFFLIN... BALDWIN...MURRYSVILLE...WILKINSBURG...NEW KENSINGTON...LOWER BURRELL...MUNHALL...NORTH VERSAILLES...SWISSVALE...O'HARA TOWNSHIP AND WHITE OAK. THIS INCLUDES THE FOLLOWING HIGHWAYS... PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 47 AND 65. INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 74 AND 84. PENNSYLVANIA ROUTE 66 BETWEEN MILE MARKERS 9 AND 13. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4032 7934 4035 7994 4054 7997 4059 7935 TIME...MOT...LOC 0227Z 266DEG 38KT 4045 7985 TAX
Special weather statement, Jun 14, 10:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1031 PM EDT SUN JUN 14 2015 PAZ029-031-075-076-150315- WASHINGTON-GREENE-FAYETTE RIDGES-FAYETTE- 1031 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE... NORTHEASTERN GREENE AND SOUTHEASTERN WASHINGTON COUNTIES... AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR FREDERICKTOWN-MILLSBORO...OR 10 MILES NORTHEAST OF WAYNESBURG... MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UNIONTOWN...CONNELLSVILLE...CALIFORNIA...MASONTOWN...BROWNSVILLE... FREDERICKTOWN-MILLSBORO...SOUTH CONNELLSVILLE...JEFFERSON BORO... FAIRDALE...FAIRCHANCE...ISABELLA...DUNBAR...WEST BROWNSVILLE... SMITHFIELD...DEEMSTON...NEMACOLIN...REPUBLIC...MARIANNA...CARMICHAELS AND BEALLSVILLE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 18 AND 21. PENNSYLVANIA ROUTE 43 BETWEEN MILE MARKERS 5 AND 31. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3974 7974 3996 8022 4009 8011 4000 7956 TIME...MOT...LOC 0230Z 290DEG 38KT 4002 8007 TAX
Local storm report, Jun 14, 10:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1038 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG BEECHVIEW 40.41N 80.03W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN ON BANKSVILLE RD
1016 PM FLASH FLOOD WHITEHALL 40.36N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOOD
1020 PM FLASH FLOOD 1 E EMBLEM 40.32N 79.77W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
PARK HILL ROAD CLOSED DUE TO FLASH FLOOD
1025 PM FLASH FLOOD 1 W CHERRY LANE 40.57N 79.58W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD
&&
EVENT NUMBER PBZ1501846
EVENT NUMBER PBZ1501847
EVENT NUMBER PBZ1501848
EVENT NUMBER PBZ1501849
XXLocal storm report, Jun 14, 10:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1051 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 2 W LONDON 41.14N 80.18W
06/14/2015 MERCER PA 911 CALL CENTER
OLD ASH ROD CLOSED AT ROUTE 208 DUE TO FLOODING
1041 PM FLASH FLOOD 1 SW BYERLY 40.34N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
COLONIAL MANOR RD CLOSED AT PARKER DR DUE TO FLOODING
&&
EVENT NUMBER PBZ1501850
EVENT NUMBER PBZ1501851
XXLocal storm report, Jun 14, 11:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1103 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 1 WSW BROADVIEW 40.61N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
WIRES DOWN AT 142 DAYS RUN RD
&&
EVENT NUMBER PBZ1501852
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:08 PM EDT | Special Weather Statement | PBZ | Indiana | 67 min |
| Jun 14, 8:11 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 49 min |
| Jun 14, 8:18 PM EDT | Tornado Warning | PBZ | Armstrong, Indiana, Westmoreland | 42 min |
| Jun 14, 8:38 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Jun 14, 8:56 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Jun 14, 8:59 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 46 min |
| Jun 14, 9:08 PM EDT | Flash Flood Warning | PBZ | Allegheny | 9 hr |
| Jun 14, 9:10 PM EDT | Tornado Warning | PBZ | Allegheny, Westmoreland | 35 min |
| Jun 14, 9:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 47 min |
| Jun 14, 9:33 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 27 min |
| Jun 14, 9:37 PM EDT | Flash Flood Warning | PBZ | Beaver | 8 hr |
| Jun 14, 9:42 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 14, 9:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jun 14, 10:01 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer | 6 hr |
| Jun 14, 10:05 PM EDT | Special Weather Statement | PBZ | Washington | 40 min |
| Jun 14, 10:16 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 10 hr |
| Jun 14, 10:28 PM EDT | Special Weather Statement | PBZ | Westmoreland | 47 min |
| Jun 14, 10:31 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| Jun 14, 10:32 PM EDT | Flash Flood Warning | PBZ | Indiana | 6 hr |
| Jun 14, 10:49 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 39 min |
| Jun 15, 12:20 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jun 15, 12:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 27 min |
| Jun 15, 12:46 AM EDT | Flash Flood Warning | PBZ | Allegheny | 5 hr |
| Jun 15, 1:11 AM EDT | Areal Flood Advisory | PBZ | Armstrong | 3 hr |
| Jun 15, 2:17 AM EDT | Special Weather Statement | PBZ | Westmoreland | 13 min |
| Jun 15, 6:22 AM EDT | Areal Flood Advisory | PBZ | Allegheny | 4 hr |
| Jun 15, 7:59 AM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| Jun 15, 5:09 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer, Venango | 3 hr |
| Jun 15, 5:40 PM EDT | Special Weather Statement | PBZ | Butler | 35 min |
| Jun 15, 7:33 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 12 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.